<  Back to the Polytechnique Montréal portal

The undirected capacitated arc routing problem with profits

Claudia Archetti, Dominique Feillet, Alain Hertz and M. Grazia Speranza

Article (2010)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/18719/
Journal Title: Computers & Operations Research (vol. 37, no. 11)
Publisher: Elsevier
DOI: 10.1016/j.cor.2009.05.005
Official URL: https://doi.org/10.1016/j.cor.2009.05.005
Date Deposited: 18 Apr 2023 15:13
Last Modified: 05 Apr 2024 11:00
Cite in APA 7: Archetti, C., Feillet, D., Hertz, A., & Speranza, M. G. (2010). The undirected capacitated arc routing problem with profits. Computers & Operations Research, 37(11), 1860-1869. https://doi.org/10.1016/j.cor.2009.05.005

Statistics

Dimensions

Repository Staff Only

View Item View Item